IJPAM: Volume 90, No. 2 (2014)
TO SOCIAL CHOICE THEORY
Department of Applied Economics and Institute of Mathematics (IMUVA)
University of Valladolid
Avda. Valle de Esgueva 6, 47011, Valladolid, SPAIN
Abstract. In this paper we determine the number of positive integer sequences such that and for all . After that, we apply this result to calculate the number of anonymous, neutral and monotonic social welfare functions when only two alternatives are considered.
Received: May 25, 20012
AMS Subject Classification: 11B65, 91B12, 91B14
Key Words and Phrases: binomial coefficients, voting systems, social welfare functions
Download paper from here.
DOI: 10.12732/ijpam.v90i2.1 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395